# SDR 2002FA0000767

- Difficulty date: June 11, 2002
- Submitted: June 25, 2002
- Operation: General aviation
- Aircraft: N865AF
- Make and model: Grob G 120A
- Aircraft serial: 85005
- Engine: Lyc AEIO540D4D5
- System (JASC): 3110 · Instrument Panel
- Part: Shock Mount
- Part number: B10X15M4X10
- Condition: Broken
- Location: Cockpit
- Part time: 99 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSTRUMENT SHOCK MOUNT BROKEN, IT SUPPORTS THE UPPER RIGHT HAND SIDE.  REMOVED BROKEN SHOCK MOUNT AND INSTALLED NEW SHOCK MOUNT.
